# SDR 20001109SH015

- Difficulty date: October 30, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N13472
- Make and model: Cessna 177B
- Aircraft serial: 17702425
- Engine: Lyc O360A1F6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL3600WR20P
- Part serial: 36WL962326
- Condition: Broken
- Location: Nr 3
- Part time: 283 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PUSH ROD TUBE RETAINER CLIPS, PN SL14995, IN NR 2, NR 3, AND NR 4 VALVE COVERS WERE BROKEN OFF AT THE BOLT HEADS.  DETECTION WAS DUE TO A DENT IN THE VALVE COVER OF NR 2 CYLINDER.  SUBMITTER STATED IT APPEARED TO BE A MATERIAL DEFECT.  (X)
